# SDR ASOA00087

- Difficulty date: August 1, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 1,491 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

APPROX 4 MINUTES INTO FLIGHT WITH AUTOPILOT ENGAGED, AP PITCH TRIM MESSAGE CAME ON.  CREW FOLLOWED PROCEDURES, BUT MESSAGE RESUMED.  THIS OCCURRED SEVERAL TIMES FOLLOWED BY A NOSE DOWN MESSAGE.  CREW PERFORMED PRECAUTIONARY STEPS FOR SLIGHT TO MODERATE CONTROLLABILITY PROBLEMS AND DECLARED AN EMERGENCY.  CREW RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE REMOVED, CLEANED, AND INSPECTED, AND LUBRICATED THE HORIZONTAL STAB PIVOT POINT OUTER PINS IAW SL RJ-SL-55-001.  THE INSPECTINO REVEALED NO DEFECTS.  MAINTENANCE CHANGED THE HORIZONTAL STAB TRIM ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
